Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Nashville, TN

June 5, 2014Robertson County, Sumner County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 2:30 AM CDT for Robertson County, Sumner County, Tennessee. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 2:30 AM CDT (07:30 UTC)
Expired
Jun 5, 2014, 2:45 AM CDT
In force
15 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:32 AM CDTHAIL 1White House, TNFACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE HOUSE BY FORECAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 7:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WUUS54 KOHX 050730
SVROHX
TNC147-165-050745-
/O.NEW.KOHX.SV.W.0049.140605T0730Z-140605T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
230 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 245 AM CDT

* AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR MILLERSVILLE...MOVING SOUTHEAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALLATIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
&&

LAT...LON 3639 8643 3629 8652 3630 8654 3632 8654
      3631 8656 3641 8673 3646 8672 3648 8664
TIME...MOT...LOC 0730Z 303DEG 44KT 3638 8659

$$

FORECASTER: 31
1 follow-up statement
511 
WWUS54 KOHX 050734
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
234 AM CDT THU JUN 5 2014

TNC147-050744-
/O.CAN.KOHX.SV.W.0049.000000T0000Z-140605T0745Z/
ROBERTSON TN-
234 AM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROBERTSON COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3639 8643 3629 8652 3630 8654 3632 8654
      3631 8656 3640 8669 3646 8664
TIME...MOT...LOC 0734Z 303DEG 44KT 3635 8654

$$

TNC165-050745-
/O.CON.KOHX.SV.W.0049.000000T0000Z-140605T0745Z/
SUMNER TN-
234 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHWESTERN SUMNER COUNTY...

AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR GALLATIN...MOVING SOUTHEAST
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  GALLATIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3639 8643 3629 8652 3630 8654 3632 8654
      3631 8656 3640 8669 3646 8664
TIME...MOT...LOC 0734Z 303DEG 44KT 3635 8654

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:02 AM CDT, 28 minutes earlier.

Area forecast discussion, Jun 5, 2:02 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
202 AM CDT THU JUN 5 2014

.DISCUSSION...
SURFACE FRONT DRAPED WEST TO EAST ACROSS NORTHERN MIDDLE TENNESSEE
WITH ONGOING CONVECTION RUNNING SOUTHEASTWARD ALONG AND JUST SOUTH OF
FRONT. IR CLOUD TOPS HAVE REMAINED COLD WITH STRONGEST COMPLEX IN
MAURY COUNTY AT THIS TIME AND ANOTHER ONE FIXING TO DROP INTO
WESTERN MIDDLE TENNESSEE. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LOCALLY HEAVY RAINFALL WILL ACCOMPANY SOME OF THE
STORMS. TORNADO WATCH REMAINS FOR A SLIVER OF COUNTIES IN MIDDLE
TENNESSEE STRADDLING INTERSTATE 40 FROM WILSON COUNTY WESTWARD TO
THE TENNESSEE RIVER. TORNADO WATCH EXPIRES AT 3 AM CDT.

SURFACE FRONT WILL SAG SOUTHWARD DURING THE DAY TODAY AND BE
ALIGNED ALONG THE ALABAMA BORDER BY 00Z THIS EVENING THEN RETURN
NORTHWARD TONIGHT INTO NORTHERN MIDDLE TENNESSEE. A FEW STORMS
COULD BE SEVERE OVER SOUTHWESTERN MIDDLE TENNESSEE TODAY. WILL
HAVE TO KEEP AN EYE FOR MCS DEVELOPMENT BACK TO OUR WEST TOWARDS
KANSAS/OKLAHOMA DURING THE AFTERNOON AND SEE IF IT MIGHT TRY AND
MAKE A RUN TOWARD TENNESSEE LATE AFTERNOON AND TONIGHT.

UPPER RIDGE CENTERED OVER SOUTH TEXAS WILL DOMINATE MIDDLE
TENNESSEE'S WEATHER FOR THE NEXT SEVERAL DAYS AS SHORT WAVES RUN
ACROSS THE TOP OF THE RIDGE KEEPING THUNDERSTORM CHANCES ONGOING
THIS WEEKEND AND INTO THE FIRST OF NEXT WEEK. BY MONDAY UPPER
RIDGE HAS RETROGRADED SOUTHWARD DOWN INTO OLD MEXICO ALLOWING FOR
A RATHER BROAD UPPER TROUGH TO DOMINATE MUCH OF THE WORK WEEK.
ONCE AGAIN THIS WILL KEEP THUNDERSTORM CHANCES ONGOING THROUGH THE
WORK WEEK. SOMEWHAT OF AN UNSETTLED PERIOD FOR THE NEXT SEVERAL
DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      86  66  86  66 /  40  20  40  30
CLARKSVILLE    85  64  83  64 /  30  20  40  40
CROSSVILLE     81  59  78  60 /  50  20  20  20
COLUMBIA       87  66  85  66 /  50  30  40  30
LAWRENCEBURG   86  66  86  67 /  50  30  40  30
WAVERLY        85  65  85  65 /  50  30  40  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BOYD
01
Hazardous weather outlook, Jun 4, 5:42 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
542 PM CDT WED JUN 4 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-051000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
542 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE TONIGHT. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE INTO
THE AREA AS THE EVENING HOURS PROGRESS AND THEN MOVE SOUTHWARD ACROSS
THE MID STATE THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE
MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL
AND ISOLATED TORNADOES CANNOT BE RULED OUT. SOME OF THESE THUNDERSTORMS
COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...AND AS THIS COMPLEX MOVES
SLOWLY TO THE SOUTH...PONDING OF WATERS ON ROADWAYS TO ISOLATED FLASH
FLOODING COULD ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING
THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE
DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM
COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE
MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID-
STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL
AND ISOLATED TORNADOES CANNOT BE RULED OUT.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO
THURSDAY MORNING...AS WELL AS DURING THE AFTERNOON THROUGH EARLY
EVENING HOURS ON THURSDAY AND FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 5, 12:31 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 AM CDT THU JUN 5 2014

TNZ025-057-050600-
DICKSON-HICKMAN-
1231 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HICKMAN COUNTIES...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCEWEN TO
11 MILES EAST OF HURRICANE MILLS TO HURRICANE MILLS...MOVING
SOUTHEAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BUCKSNORT...PINEWOOD...DICKSON...
NUNNELLY...BURNS...BON AQUA...LYLES...CENTERVILLE AND PRIMM SPRINGS.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3590 8771 3595 8760 3595 8756 3597 8753
      3607 8755 3614 8753 3601 8719 3597 8721
      3573 8723 3572 8726 3570 8726 3570 8729
      3566 8732 3566 8736 3564 8739 3577 8773

27
Special weather statement, Jun 5, 12:55 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 AM CDT THU JUN 5 2014

TNZ007-008-027-050645-
DAVIDSON-ROBERTSON-SUMNER-
1255 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON AND SUMNER
COUNTIES...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR SPRINGFIELD...MOVING SOUTHEAST
AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SPRINGFIELD...ORLINDA...CROSS
PLAINS...WHITE HOUSE...MILLERSVILLE AND COTTONTOWN.

NICKEL SIZE HAIL...WINDS AROUND 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3657 8637 3624 8670 3653 8699 3665 8692
      3666 8674

31
Special weather statement, Jun 5, 1:03 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT THU JUN 5 2014

TNZ059-060-050645-
MAURY-WILLIAMSON-
103 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR MAURY AND WILLIAMSON COUNTIES...

AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIRVIEW TO 12 MILES
NORTHWEST OF COLUMBIA TO CENTERVILLE...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NATCHEZ TRACE AT HIGHWAY 96...
SANTA FE...LEIPERS FORK...WILLIAMSPORT...FRANKLIN...THOMPSONS
STATION...SPRING HILL...I-65 EAST OF COLUMBIA...COLUMBIA AND TRIUNE.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3563 8734 3567 8732 3573 8723 3584 8722
      3603 8709 3602 8705 3599 8704 3601 8699
      3592 8663 3585 8660 3583 8663 3580 8661
      3575 8670 3571 8669 3570 8681 3558 8683
      3551 8686

27
Special weather statement, Jun 5, 1:42 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUN 5 2014

TNZ060>062-075-095-050715-
BEDFORD-GILES-MARSHALL-MAURY-RUTHERFORD-
142 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...MARSHALL...
MAURY AND RUTHERFORD COUNTIES...

AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AT 25 MPH PRESENTLY
ACROSS EASTERN PORTIONS OF WILLIAMSON AND MAURY COUNTIES...AND
EXPECTED TO MOVE INTO SOUTHEASTERN PORTIONS OF MAURY...GILES...
MARSHALL...RUTHERFORD...AND THEN BEDFORD COUNTIES SHORTLY.

SOME LOCATIONS IN THE PATH INCLUDE LEWISBURG...FARMINGTON...
BELFAST....LYNNVILLE...EAGLEVILLE...AND MURFREESBORO.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ARE EXPECTED WITH THESE STORMS.

LAT...LON 3503 8721 3543 8721 3549 8686 3566 8680
      3571 8672 3571 8669 3573 8670 3580 8661
      3583 8663 3584 8660 3594 8660 3582 8618
      3578 8619 3535 8653 3537 8659 3532 8660
      3531 8667 3525 8675 3526 8682 3499 8684

31
Special weather statement, Jun 5, 2:19 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 AM CDT THU JUN 5 2014

TNZ024-057-050800-
HICKMAN-HUMPHREYS-
219 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN AND HUMPHREYS COUNTIES...

AT 215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HURRICANE MILLS...MOVING SOUTHEAST AT 35
MPH.

SOME LOCATIONS IN THE PATH INCLUDE HURRICANE MILLS...BUCKSNORT...
PINEWOOD...NUNNELLY AND CENTERVILLE.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3610 8782 3603 8755 3600 8754 3599 8751
      3597 8731 3594 8721 3565 8754 3580 8773
      3584 8772 3584 8778 3594 8791

27
Special weather statement, Jun 5, 2:25 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 AM CDT THU JUN 5 2014

TNZ007-008-050800-
ROBERTSON-SUMNER-
225 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND SUMNER COUNTIES...

AT 224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WHITE HOUSE...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WHITE HOUSE...COTTONTOWN AND
GALLATIN.

NICKEL SIZE HAIL...WINDS AROUND 50 MPH....BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM.

LAT...LON 3643 8639 3631 8649 3644 8680 3651 8675

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall36 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:17 AM CDTRiver Flood WarningOHXPerry35 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 10:01 AM CDTFlash Flood WatchOHXDickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more30 hr
Jun 5, 11:03 AM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more8 hr
Jun 5, 1:57 PM CDTFlash Flood WarningOHXGiles, Lawrence, Perry, Wayne5 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys53 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.